A Tauberian theorem for the power-series summability method
Abstract
We introduce a one-sided Tauberian condition in terms of the weighted general control modulo oscillatory behavior of integer order m with m≥1 for the power-series summability method.Downloads
Published
25.12.2017
Issue
Section
Research articles
How to Cite
Çanak І., and Ü. Totur. “A Tauberian Theorem for the Power-Series Summability Method”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 12, Dec. 2017, pp. 1701-13, https://umj.imath.kiev.ua/index.php/umj/article/view/1813.